| Model Number |
DKUT-21073-007 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on 27-jul-2026 from accredo specialty pharmacy, and forwarded to millyard advanced medical products, llc, on 28-jul-2026.The patient reported that they received a pump failure alarm while using one of their remunitypro pumps.The patient was unable to switch to their backup system as they had misplaced their backup pump.The patient was admitted to the hospital to receive intravenous remodulin while awaiting replacement systems from the specialty pharmacy.
Additional Manufacturer Narrative
Efforts to obtain additional information from accredo specialty pharmacy were unsuccessful.Further outreach attempts to the patient's physician's office are currently ongoing.Any new information, relevant to the reported event will be provided in a supplemental report.No components or additional information relevant to the reported event have been made available to millyard advanced medical products, llc, for further investigation.